Jump to content

Instant relief for tingling in extremeties


Recommended Posts

I've discovered a technique and wanted to see if it will work for others.  If I feel tingling starting in my feet and/or hands, I breathe in as much air as possible. The extra oxygen seems to immediately make the tingling stop. 

 

The deep breath is more than a normal deep breath. I first extend my stomach to bring air into the bottom of my lungs, then keep breathing in more and more until I cannot breathe in another speck of air and I am tensed with the attempt to fill lungs, trachea and throat with air  There is no need to hold, just expel it.  Tingling is gone and usually stays gone.

 

Perhaps it works for me since my tingling may be related to shortness of breath/ heart palpitations.  A lack of oxygen in blood is apparently the cause, at least for me. Or maybe a lack of carbon dioxide - as what happens in a panic attack ?-- too much oxygen and not enough C02?? I dunno !! I just know it works for me.

2002? zoloft.  Start of synthroid unknown.

2002? switched to paxil  - Developed restless leg syndrome. stopped all caffeine which helped for many years.

2003? switched to effexor XL 75 mg. May 2012 began taper

July 2012 stopped all effexor . Usual WD symptoms, lost excess weight, had more energy. RLS stopped immediately!

Sept 2012 depression off and on, increasing. Tried tryptophan and acupuncture

Dec 2012 severe anxiety began

February 2013 used magnolia bark for anxiety - helped but developed central sleep apnea, so I stopped it

by April 2013- stopped tryptophan, using saffron herb successfully and started HRT

June 2013 doctor noticed bradycardia. I tried very small dose cytomel sev days for hypothyroidism but seemed to strain my heart.

July 2013 stopped saffron due to slow heart and palpitations - did not help.

July 2013 Increased synthroid from 50mg to 75mg. depression and anxiety improved. Heart problems continue.

September & October 2013 - 2 month course of antibiotic for possbile lyme disease - mood and anxiety improved further.  Heart pvc's flair up at times. 

 

 

Link to post
Share on other sites

Thank you very much Janie!

I too am suffering from shortness of breath and tingling in hands and feet.

At what position to you start doing the breathing?

Sitting, laying down, or does it matter?

Thank you again, I will try it.

Sending you warm thoughts of wellness and healing ..

Love, Lexi

Hello,
I am tapering Lorazepam, and my daily dose is 1.125 mgs.

I followed a long hold for 5 months, ( Nov-March 2019) hoping to find some stability, 

but it did not work. So I resumed my taper and hold pattern.
For the last 3 years, I have been using a daily microtaper, cutting .001mgs per day, with holds as needed.
Symptoms are head pressure, labored breathing, palpitations, abrupt surges of dizziness, this being my worst symptom for now, internal tremors, my latest nemesis, unsteadiness, anxiety, plus many other symptoms that cycle in, and cycle out consistently. Not a day passes, without grief :(

I take no other meds.

January 2013 - 15 day quick taper off 10 mgs of Lexapro, and 25 mgs of Sertraline,

at a detox clinic.

Link to post
Share on other sites

I think I've tried it in various body positions. It always seems to help.  This is not for the internal tingling / trembling feeling I get all over sometimes.  It's just for the tingling that feels like my feet or hand is about to 'go to sleep'.  Good luck with it.

2002? zoloft.  Start of synthroid unknown.

2002? switched to paxil  - Developed restless leg syndrome. stopped all caffeine which helped for many years.

2003? switched to effexor XL 75 mg. May 2012 began taper

July 2012 stopped all effexor . Usual WD symptoms, lost excess weight, had more energy. RLS stopped immediately!

Sept 2012 depression off and on, increasing. Tried tryptophan and acupuncture

Dec 2012 severe anxiety began

February 2013 used magnolia bark for anxiety - helped but developed central sleep apnea, so I stopped it

by April 2013- stopped tryptophan, using saffron herb successfully and started HRT

June 2013 doctor noticed bradycardia. I tried very small dose cytomel sev days for hypothyroidism but seemed to strain my heart.

July 2013 stopped saffron due to slow heart and palpitations - did not help.

July 2013 Increased synthroid from 50mg to 75mg. depression and anxiety improved. Heart problems continue.

September & October 2013 - 2 month course of antibiotic for possbile lyme disease - mood and anxiety improved further.  Heart pvc's flair up at times. 

 

 

Link to post
Share on other sites
  • Administrator

This sounds like a circulation problem. If you're getting it while you're sitting at the computer, you also need to get up, stretch, and move around.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to post
Share on other sites
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy